# SDR A6WA202109177880

- Difficulty date: September 16, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,505 hours, 37,214 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L 14TH BLEED AIR WARNING FREQUENTLY CLIMBING THRU 20,000FT ONCE EVERY 3 SECONDS, C/W QRH BROUGHT ENG TO IDLE. MSG CONTINUED 1 EVERY MINUTE. STOPPED WHEN ENG SHUT DOWMN ON GROUND. (BK 4)  SNYOPTIC SHOWED RED BETWEEN 14TH SATGE SOC, MSOV AND COWL SOV.  ALSO RECEIVED BLEED AIR DUCT AURAL WARNING.  ***AIRCRAFT REMOVED FROM  SERVICE***  PERFORMED LH ENGINE 14TH STAGE BLEED AIR LEAK TEST WITH ENGINES BLEED AIR IAW AMM 36-12-00 FOUND LH 14TH SOV AND LH AICE CLAMPS LOOSE. RE   TIGHTENED LOOSE CLAMPS IAW AWAC SUP 10-008, NO LEAKS NOTED AT THE     TIME. ALSO PERFORMED LH BLEED AIR LEAK OPERATIONAL CHECK IAW AMM 36-21-10, OPS CHECK GOOD.
